# SDR VNAA202311290018

- Difficulty date: October 6, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670335743
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRAKET MACHINED (1EA) BTW FS645.00 TO FS661.00 AND STGR#27 TO STGR#26LH, CORROSION ON BRAKET MACHINED (1EA) BTW FS533.00 TO FS549.00 AND STGR#27 TO STGR#26LH FWD CARGO COMP.  CORROSION ON BRACKETS (2EAS) WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01, WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE REPAIRED PER EA 23-C9-53-1626 REV. IR
